American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F09) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] R. N. Cruz and K. A. de Rezende. Cycle rank of Lyapunov graphs and the genera of manifolds. Proc. Amer. Math. Soc. 126 (1998) 3715-3720. MR 1618654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. Candel. $C^*$-algebras of proper foliations. Proc. Amer. Math. Soc. 124 (1996) 899-905. MR 1307500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Leonid Faybusovich. Toda flows and isospectral manifolds . Proc. Amer. Math. Soc. 115 (1992) 837-847. MR 1128727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard A. Holmgren. Characteristics of index one orbits of Morse-Smale diffeomorphisms . Proc. Amer. Math. Soc. 111 (1991) 271-279. MR 1019273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Fried. The cohomology of an isospectral flow . Proc. Amer. Math. Soc. 98 (1986) 363-368. MR 854048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Maller and Jennifer Whitehead. Virtual permutations of ${\bf Z}[{\bf Z}\sp{n}]$ complexes . Proc. Amer. Math. Soc. 90 (1984) 162-166. MR 722437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kazuhiro Sasano. Links of closed orbits of nonsingular Morse-Smale flows . Proc. Amer. Math. Soc. 88 (1983) 727-734. MR 702309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carmen Chicone and Douglas S. Shafer. Quadratic Morse-Smale vector fields which are not structurally stable . Proc. Amer. Math. Soc. 85 (1982) 125-134. MR 647911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia